CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
A new approximate method for second order elliptic problems with rapidly oscillating coefficients based on the method of multiscale asymptotic expansions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 657-668
Authors:  He, Wen-Ming;  Cui, Jun-Zhi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
the method of multiscale asymptotic expansions  second order elliptic equations with rapidly oscillating coefficients  error estimate  
A finite element method for elliptic problems with rapidly oscillating coefficients 期刊论文
BIT NUMERICAL MATHEMATICS, 2007, 卷号: 47, 期号: 1, 页码: 77-102
Authors:  He, Wen-Ming;  Cui, Jun-Zhi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
second-order elliptic equations with rapidly oscillating coefficients  homogenization theory  finite element method  
Asymptotic expansions and numerical algorithms of eigenvalues and eigenfunctions of the Dirichlet problem for second order elliptic equations in perforated domains 期刊论文
NUMERISCHE MATHEMATIK, 2004, 卷号: 96, 期号: 3, 页码: 525-581
Authors:  Cao, LQ;  Cui, JZ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
A mixed multiscale finite element method for elliptic problems with oscillating coefficients 期刊论文
MATHEMATICS OF COMPUTATION, 2003, 卷号: 72, 期号: 242, 页码: 541-576
Authors:  Chen, ZM;  Hou, TY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30